# SDR AALA201907199008

- Difficulty date: July 18, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N878NN
- Make and model: Boeing 737823
- Aircraft serial: 40768
- Aircraft time: 24,536 hours, 9,930 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Part serial: 2015070043
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS ENTIRE PRESSURIZATION CONTROL PANEL IS BLANK. MAINTENANCE REPLACED PRESSURIZATION OVER HEAD CONTROL PANEL(P5-6), OPS CHECK NORMAL.
